# SDR SIMA20130113001

- Difficulty date: January 13, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 3,455 hours, 29,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3455 THE FLIGHT ATTENDANT REPORTED THE MAIN PASSENGER DOOR WAS HARD TO OPEN & CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED BROKEN SECURITY SEALS FROM PASSENGER DOOR SEAL REF EMB 145-AMM 52-18-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
